# SDR BSAASDR0705

- Difficulty date: March 13, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 24,819 hours, 33,793 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Part serial: MFD9643
- Condition: Arced
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

WHEN THE GEAR WAS SELECTED DOWN DURING APPROACH THE GEAR DIDN'T EXTEND.  THE CREW FOUND THE 2 AMP GEAR CONTROL CIRCUIT BREAKER POPPED.  CREW ABORTED LANDING, PUT GEAR HANDLE IN UP POSITION, RESET CB, & PLACED GEAR HANDLE IN DOWN POSITION, & CB POPPED AGAIN.  CREW EXTENDED GEAR USING MANUAL SYSTEM, AND DIVERTED TO MAJOR AIRPORT FOR BETTER RUNWAY CONDITIONS.  CREW LANDED WITH NO FURTHER INCIDENT.  INSPECTED ALL WIRING IN AREA OF PREVIOUS CHAFE, HYD POWER PACK AREA, WIRES AT CB & SUB PANEL, PCB, CONNECTOR & WIRES AT PCB, NO CHAFING OR ANY DAMAGE NOTED THAT WOULD HAVE CAUSED THE CB TO POP.  REPLACED LANDING GEAR MOTOR RELAY PCB DUE TO GENERAL RELAY CONDITION AS A PRECAUTION, GEAR WAS CYCLED IN EXCESS OF 15 TIMES WI
